# SDR SWIA202157765

- Difficulty date: March 27, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 501 S19-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LH EXTERNAL SKIN AT FS501.00 BETWEEN STGR 19L AND STGR 20L.     (C-CHECK RO 4/22/2021)    COMPLIED WITH DENT REPAIR AT LH EXTERNAL SKIN FS501.00 BETWEEN STGR 19L AND STGR 20L REF-CRJ-700 REO 670-53-31-629 REV -- DATED 2021-04-08 & REO 670-51-00-085 REV A DATED 2017-08-23 LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY.
